Giuseppe Cardone, INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2021, 2849, INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2021, 2023, 410004
A. M. Golovina, “On Laplacian Discrete Spectrum Behavior with Two Distant Perturbations on the Plane in the case of a double limiting eigenvalue”, Mat. mat. model., 2022, no. 2, 1
D. I. Borisov, A. M. Golovina, “On Occurrence of Resonances from Multiple Eigenvalues of the Schrödinger Operator in a Cylinder with Distant Perturbations”, J Math Sci, 258:1 (2021), 1
Д. И. Борисов, А. М. Головина, “О возникновении резонансов из кратного собственного значения оператора Шрёдингера в цилиндре с разбегающимися возмущениями”, Дифференциальные уравнения, Итоги науки и техн. Соврем. мат. и ее прил. Темат. обз., 163, ВИНИТИ РАН, М., 2019, 3–14
Borisov D., Exner P., Golovina A., “Tunneling resonances in systems without a classical trapping”, J. Math. Phys., 54:1 (2013), 012102, 19 pp.
Головина А.М., “О дискретном спектре возмущенного периодического дифференциального оператора”, Доклады академии наук, 448:3 (2013), 258–258; Golovina A.M., “On the Discrete Spectrum of Periodic Differential Operators with a Distant Perturbation”, Dokl. Math., 87:1 (2013), 42–44
А. М. Головина, “О спектре периодических эллиптических операторов с разбегающимися возмущениями в пространстве”, Алгебра и анализ, 25:5 (2013), 32–60; A. M. Golovina, “On the spectrum of elliptic operators with distant perturbation in the space”, St. Petersburg Math. J., 25:5 (2014), 735–754
A. M. Golovina, “Discrete eigenvalues of periodic operators with distant perturbations”, J Math Sci, 189:3 (2013), 342
Д. И. Борисов, А. М. Головина, “О резольвентах периодических операторов с разбегающимися возмущениями”, Уфимск. матем. журн., 4:2 (2012), 65–73
Golovina A.M., “On the resolvent of elliptic operators with distant perturbations in the space”, Russ. J. Math. Phys., 19:2 (2012), 182–192
Borisov D., Cardone G., “Planar waveguide with “twisted” boundary conditions: small width”, J. Math. Phys., 53:2 (2012), 023503, 22 pp.